| Model Number |
FORCEFX-CS |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/22/2023
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a procedure, unit has component loose.The doctor in charge called the nurse, claiming that the scalpel pen had burned the operative field.However, when observing the nurse, she says that the pen was on top of the operative field, resting on the patient in the chest region, after the doctor had used it.Procedure was cancelled.The patient was protected, he did not have any damage related to the adverse event.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Event or Problem Description
According to the reporter, during surgery, unit has component loose.The doctor in charge called the nurse, claiming that the non-medtronic scalpel pen had burned the operative field.However, when observing the nurse, she says that the pen was on top of the operative field, resting on the patient in the chest region, the problem occurred after the doctor finished using the equipment.The patient was protected.The patient did not have any damage related to the adverse event.